Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 716474, 23 pages
http://dx.doi.org/10.1155/2012/716474
Research Article

H Filtering for a Class of Piecewise Homogeneous Markovian Jump Nonlinear Systems

1School of Automation Engineering, University of Electronic Science and Technology of China, Chengdu 611731, China
2School of Mathematical Sciences, University of Electronic Science and Technology of China, Chengdu 611731, China

Received 14 June 2012; Revised 15 August 2012; Accepted 28 August 2012

Academic Editor: Xing-Gang Yan

Copyright © 2012 Yucai Ding et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z. Wang and K. Burnham, “Robust filtering for a class of stochastic uncertain nonlinear timedelay systems via exponential state estimation,” IEEE Transactions on Signal Process, vol. 49, pp. 794–804, 2001. View at Google Scholar
  2. Z. Wang, Y. Liu, and X. Liu, “H filtering for uncertain stochastic time-delay systems with sector-bounded nonlinearities,” Automatica, vol. 44, no. 5, pp. 1268–1277, 2008. View at Publisher · View at Google Scholar
  3. D. Zhang and L. Yu, “H filtering for linear neutral systems with mixed time-varying delays and nonlinear perturbations,” Journal of the Franklin Institute, vol. 347, no. 7, pp. 1374–1390, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. M. S. Mahmoud, “New filter design for linear time-delay systems,” Linear Algebra and Its Applications, vol. 434, no. 4, pp. 1080–1093, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. C. E. de Souza and D. F. Coutinho, “Parameter-dependent robust H filtering for linear systems with time-varying delay and rational parameter uncertainty,” IMA Journal of Mathematical Control and Information, vol. 28, no. 2, pp. 203–224, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. X.-G. Guo and G.-H. Yang, “Delay-dependent reliable H filtering for sector-bounded nonlinear continuous-time systems with time-varying state delays and sensor failures,” International Journal of Systems Science, vol. 43, no. 1, pp. 117–131, 2012. View at Publisher · View at Google Scholar
  7. M. S. Mahmoud and P. Shi, Methodologies for Control of Jump Time-Delay Systems, Kluwer Academic Publishers, Dordrecht, the Netherlands, 2003.
  8. H. Shao, “Delay-range-dependent robust H filtering for uncertain stochastic systems with mode-dependent time delays and Markovian jump parameters,” Journal of Mathematical Analysis and Applications, vol. 342, no. 2, pp. 1084–1095, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. Q. X. Zhu and J. D. Cao, “Exponential stability of stochastic neural networks with both Markovian jump parameters and mixed time delays,” IEEE Transactions on Systems, Man, and Cybernetics B, vol. 41, pp. 341–353, 2011. View at Google Scholar
  10. X.-G. Yan, S. K. Spurgeon, and C. Edwards, “Sliding mode control for time-varying delayed systems based on a reduced-order observer,” Automatica, vol. 46, no. 8, pp. 1354–1362, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. K. Ramakrishnan and G. Ray, “Robust stability criterion for Markovian jump systems with nonlinear perturbations and mode-dependent time delays,” International Journal of General Systems, vol. 41, pp. 373–393, 2012. View at Google Scholar
  12. X. Mao, “Exponential stability of stochastic delay interval systems with Markovian switching,” IEEE Transactions on Automatic Control, vol. 47, no. 10, pp. 1604–1612, 2002. View at Publisher · View at Google Scholar
  13. L. Hu, P. Shi, and B. Huang, “Stochastic stability and robust control for sampled-data systems with Markovian jump parameters,” Journal of Mathematical Analysis and Applications, vol. 313, no. 2, pp. 504–517, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. L. Zhang and E.-K. Boukas, “Stability and stabilization of Markovian jump linear systems with partly unknown transition probabilities,” Automatica, vol. 45, no. 2, pp. 463–468, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. W. Han, Y. Liu, and L. Wang, “Robust exponential stability of Markovian jumping neural networks with mode-dependent delay,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 9, pp. 2529–2535, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. X. Zhao, M. Ling, and Q. Zeng, “Delay-dependent stability criterion and H analysis for Markovian jump systems with time-varying delays,” Asian Journal of Control, vol. 13, no. 2, pp. 232–239, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. Z. Fei, H. Gao, and P. Shi, “New results on stabilization of Markovian jump systems with time delay,” Automatica, vol. 45, no. 10, pp. 2300–2306, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. H. Li, Q. Zhou, B. Chen, and H. Liu, “Parameter-dependent robust stability for uncertain Markovian jump systems with time delay,” Journal of the Franklin Institute, vol. 348, no. 4, pp. 738–748, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. S. Xu, J. Lam, and X. Mao, “Delay-dependent H control and filtering for uncertain Markovian jump systems with time-varying delays,” IEEE Transactions on Circuits and Systems. I, vol. 54, no. 9, pp. 2070–2077, 2007. View at Publisher · View at Google Scholar
  20. J. Dong and G. Yang, “Fuzzy controller design for Markovian jump nonlinear systems,” International Journal of Control, Automation and Systems, vol. 5, pp. 712–717, 2007. View at Google Scholar
  21. Y. Guo and F. Zhu, “New results on stability and stabilization of Markovian jump systems with partly known transition probabilities,” Mathematical Problems in Engineering, vol. 2012, Article ID 869842, 11 pages, 2012. View at Publisher · View at Google Scholar
  22. P. Balasubramaniam, V. Vembarasan, and R. Rakkiyappan, “Delay-dependent robust exponential state estimation of Markovian jumping fuzzy Hopfield neural networks with mixed random time-varying delays,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 4, pp. 2109–2129, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. Z. Shu, J. Lam, and J. Xiong, “Static output-feedback stabilization of discrete-time Markovian jump linear systems: a system augmentation approach,” Automatica, vol. 46, no. 4, pp. 687–694, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. Z. Wang, L. Huang, and X. Yang, “H performance for a class of uncertain stochastic nonlinear Markovian jump systems with time-varying delay via adaptive control method,” Applied Mathematical Modelling, vol. 35, no. 4, pp. 1983–1993, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. J. Xia, C. Sun, and B. Zhang, “New robust H control for uncertain stochastic Markovian jumping systems with mixed delays based on decoupling method,” Journal of the Franklin Institute, vol. 349, no. 3, pp. 741–769, 2012. View at Publisher · View at Google Scholar
  26. G. Chen and Y. Shen, “Robust Reliable H control for nonlinear stochastic Markovian jump systems,” Mathematical Problems in Engineering, vol. 2012, Article ID 431576, 16 pages, 2012. View at Publisher · View at Google Scholar
  27. H. Zhao, Q. Chen, and S. Xu, “H guaranteed cost control for uncertain Markovian jump systems with mode-dependent distributed delays and input delays,” Journal of the Franklin Institute, vol. 346, no. 10, pp. 945–957, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  28. H. R. Karimi, “Robust delay-dependent H control of uncertain time-delay systems with mixed neutral, discrete, and distributed time-delays and Markovian switching parameters,” IEEE Transactions on Circuits and Systems. I, vol. 58, no. 8, pp. 1910–1923, 2011. View at Publisher · View at Google Scholar
  29. Z. Wu, P. Shi, H. Su, and J. Chu, “Passivity analysis for discrete-time stochastic Markovian jump neural networks with mixed time-delays,” IEEE Transactions on Neural Networks, vol. 22, pp. 1566–1575, 2011. View at Google Scholar
  30. L. Wu, P. Shi, and H. Gao, “State estimation and sliding-mode control of Markovian jump singular systems,” IEEE Transactions on Automatic Control, vol. 55, no. 5, pp. 1213–1219, 2010. View at Publisher · View at Google Scholar
  31. L. Wu and D. W. C. Ho, “Sliding mode control of singular stochastic hybrid systems,” Automatica, vol. 46, no. 4, pp. 779–783, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  32. L. Wu, X. Su, and P. Shi, “Sliding mode control with bounded L2 gain performance of Markovian jump singular time-delay systems,” Automatica, vol. 48, no. 8, pp. 1929–1933, 2012. View at Publisher · View at Google Scholar
  33. S. K. Nguang, W. Assawinchaichote, and P. Shi, “H filter for uncertain Markovian jump nonlinear systems: an LMI approach,” Circuits, Systems, and Signal Processing, vol. 26, no. 6, pp. 853–874, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  34. Z. Wu, H. Su, and J. Chu, “Delay-dependent H filtering for singular Markovian jump time-delay systems,” Signal Process, vol. 90, pp. 1815–1824, 2010. View at Google Scholar
  35. L. Wu, P. Shi, H. Gao, and C. Wang, “H filtering for 2D Markovian jump systems,” Automatica, vol. 44, no. 7, pp. 1849–1858, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  36. H. Liu, D. W. C. Ho, and F. Sun, “Design of H filter for Markov jumping linear systems with non-accessible mode information,” Automatica, vol. 44, no. 10, pp. 2655–2660, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  37. X. M. Yao, L. G. Wu, and W. X. Zheng, “Quantized H filtering for Markovian jump LPV systems with intermittent measurements,” International Journal of Robust and Nonlinear Control. In press. View at Publisher · View at Google Scholar
  38. X. Yao, L. Wu, and W. X. Zheng, “Fault detection filter design for Markovian jump singular systems with intermittent measurements,” IEEE Transactions on Signal Processing, vol. 59, no. 7, pp. 3099–3109, 2011. View at Publisher · View at Google Scholar
  39. Y. Ding, H. Zhu, S. Zhong, and Y. Zhang, “L2L filtering for Markovian jump systems with time-varying delays and partly unknown transition probabilities,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, pp. 3070–3081, 2012. View at Google Scholar
  40. G. Wang, “Partially mode-dependent design of H filter for stochastic Markovian jump systems with mode-dependent time delays,” Journal of Mathematical Analysis and Applications, vol. 383, no. 2, pp. 573–584, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  41. Z. Lin, Y. Lin, and W. Zhang, “H filtering for non-linear stochastic Markovian jump systems,” IET Control Theory & Applications, vol. 4, no. 12, pp. 2743–2756, 2010. View at Publisher · View at Google Scholar
  42. H. Yan, M. Q.-H. Meng, H. Zhang, and H. Shi, “Robust H exponential filtering for uncertain stochastic time-delay systems with Markovian switching and nonlinearities,” Applied Mathematics and Computation, vol. 215, no. 12, pp. 4358–4369, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  43. H. Shen, S. Xu, J. Zhou, and J. Lu, “Fuzzy H filtering for nonlinear Markovian jump neutral systems,” International Journal of Systems Science, vol. 42, no. 5, pp. 767–780, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  44. L. Zhang, “H estimation for discrete-time piecewise homogeneous Markov jump linear systems,” Automatica, vol. 45, no. 11, pp. 2570–2576, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  45. L. J. Chen, Y. Leng, H. F. Guo, P. Shi, and L. X. Zhang, “H control of a class of discrete-time Markov jump linear systems with piecewise-constant TPs subject to average dwell time switching,” Journal of The Franklin Institute, vol. 349, pp. 1989–2003, 2012. View at Google Scholar
  46. Z. Wu, J. Park, H. Su, and J. Chu, “Stochastic stability analysis of piecewise homogeneous Markovian jump neural networks with mixed time-delays,” Journal of The Franklin Institute, vol. 349, pp. 2136–2150, 2012. View at Google Scholar
  47. M. Iosifescu, Finite Markov Processes and Their Applications, John Wiley & Sons, Chichester, UK, 1980, Wiley Series in Probability and Mathematical Statistics.
  48. K. Q. Gu, “An integral inequality in the stability problem of time-delay systems,” in Proceedings of the 39th IEEE Conference on Decision Control, pp. 2805–2810, Sydney, Australia, 2000.
  49. P. Park, J. W. Ko, and C. Jeong, “Reciprocally convex approach to stability of systems with time-varying delays,” Automatica, vol. 47, no. 1, pp. 235–238, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH